# SDR AALA202508200255

- Difficulty date: July 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472102200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SEAT TRACK +Y1162.5 SECTION CONNECTION I/B SIDE UPPER POSITION AT LEVEL FR68 AT AFT GALLEY AREA, MEASURES ARE: L=1.118 IN; W=0.872 IN; D=0.020 IN. MAINTENANCE REPLACED SECTION CONNECTION LOCATED SEAT TRACK BEAM +Y1162.5 I/B SIDE UPPER POSITION AT LEVEL FR68 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53472780.
